# SDR SWAA2025051266306

- Difficulty date: May 1, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 54,787 hours, 33,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR RT OVER WING EMERGENCY EXIT DOOR DOWN WASH LIGHTS PARTIALLY ILLUMINATED<[01] RELAMPED RIGHT OVERWING WASH EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-01-960-801.   PO 1115369.1;[02] VERIFIED RE-LAMPED RIGHT OVERWING WASH EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-01-960-801.
